Bluelight

Thread: (meth) numb toes after smoking meth

Results 1 to 7 of 7
  1. Collapse Details
    (meth) numb toes after smoking meth 
    #1
    Greenlighter dlinuc's Avatar
    Join Date
    May 2012
    Location
    Melbourne
    Posts
    16
    Ok, I'll be completely honest and make this perfectly clear first... I'm not sure if I'm over thinking this or not.

    After smoking about .5g of not so pure meth over 2 days, I've found that 2 of my toes (big and second) are completely numb. Even sticking relatively large pins into them doesn't react with a feeling.
    It first started on the first night of smoking, with only my big toe being numb. I then noticed the next toe was numb the next morning.

    I don't know why but I keep thinking its the meth. I've never had this happen before, only a nice tingling feeling in my hands and feet, with good gear that lasts about 10-15mins.

    I do work a fairly physical job. Maybe it's that?

    But right now, my mind has decided to blame it on the meth.

    Thoughts?
    Reply With Quote
     

  2. Collapse Details
     
    #2
    You may have poor blood circulation and the meth surely isn't helping. More than likely this is what's happening, but i'm not a doctor.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    The vasoconstriction action of amphetamine is probably exacerbating an underlying poor circulation or iron deficiency. Are you diabetic by any chance?
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Greenlighter dlinuc's Avatar
    Join Date
    May 2012
    Location
    Melbourne
    Posts
    16
    Thanks for the replies.

    I can't say I've ever known about or been diagnosed with poor circulation in my feet or toes. But hey who knows maybe I do have poor circulation.

    And no I'm not diabetic.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelighter Hiltoniano's Avatar
    Join Date
    May 2012
    Location
    Heaven or Hell
    Posts
    744
    You are overthinking it, trust me on that ( i have been there on meth and other stims many many times). It will almost certainly be a combination of two things:

    1. Vasoconstriction and poor circulation due to heredity, diet, hydration, and of course the meth.

    2. Psychosomatic response: your super-stimmed and sleep deprived mind is messing with your interpretation of stimuli. It may be something that happens a lot but you only notice it now that you are tweakin.

    What you wanna do is put your feet in warm-slightly hot water ( no more than 100 F) and soak them, while occasionally massaging them. If it doesnt go away within a few days, or you notice signs of necrosis or tissue death ( darkening, no feeling AT ALL, etc, look up necrosis or gangrene for more symptoms to look out for). Im not trying to scare you, and its NOT really to be worried about right now, only if days from now ( maybe by the end of this weekend) if nothing gets better, go see a doctor. Or if anything gets worse, go see a doctor.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Greenlighter dlinuc's Avatar
    Join Date
    May 2012
    Location
    Melbourne
    Posts
    16
    Quote Originally Posted by Hiltoniano View Post
    You are overthinking it, trust me on that ( i have been there on meth and other stims many many times). It will almost certainly be a combination of two things:

    1. Vasoconstriction and poor circulation due to heredity, diet, hydration, and of course the meth.

    2. Psychosomatic response: your super-stimmed and sleep deprived mind is messing with your interpretation of stimuli. It may be something that happens a lot but you only notice it now that you are tweakin.

    What you wanna do is put your feet in warm-slightly hot water ( no more than 100 F) and soak them, while occasionally massaging them. If it doesnt go away within a few days, or you notice signs of necrosis or tissue death ( darkening, no feeling AT ALL, etc, look up necrosis or gangrene for more symptoms to look out for). Im not trying to scare you, and its NOT really to be worried about right now, only if days from now ( maybe by the end of this weekend) if nothing gets better, go see a doctor. Or if anything gets worse, go see a doctor.

    Thanks for that. I'll try the warm/hot water thing tonight.

    If all else fails and they are still numb in a few days, to the doctors I will go!
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Get you some chelated magnesium. It helps for this i found, and you could also be deficient in it sober. Vaso C like this is normal for my by day 3 when high, but its not normal when you are again sober so check it out. Also eating, vitamins and lots water (without beer in it) has made this far less worse.

    Im sure its not your problem but I once freaked out for a while because my hand was blue but was then told by my mother that I wont loose my fingers and that it was ash from brushing a bunch of cig ash off a table. And that was the one time i had sat and assured myself it was a real thing and that initiating dialog (A avoid rule for me) with nearby civilians would be appropriate and perfectly warranted. Fortunately I was only told to stop messing with ash spills, especially the larger blue tinted ones.
    I now always check my body for ash stains when high, no jokes.

    So yeah dont freak out when high, just FYI.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •